# SDR FDEA201607232604

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 78,286 hours, 28,148 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXADA83453
- Condition: Chafed
- Location: Bs 791
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT BS 791 BETWEEN LBL 8.5 AND RBL 8.5 IS CHAFED AND WORN. REMOVED AND REPLACED THE FLOOR PANEL IAW SRM 51-40-02, AND SRM 51-31-01 VOL II.   MAJOR REPAIR.
